# SDR AALA202404031397

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 32,234 hours, 4,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Inoperative
- Location: Seat 13h
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  DURING EMERGENCY LIGHT CHECK, FOUND SEAT MOUNTED LIGHTS TO BE INOP AT SEAT 13H. MAINTENANCE EPLACED EMERGENCY LIGHTS AT SEATS 13H OP CHECK GOOD. IAW B787 AMM 33-51-06-00A-520A-A AND 33-31-06-00A-720A-A.
